# SDR ASOA20120411039

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 26,944 hours, 14,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Part time: 26,944 hours, 14,601 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX THE EMERGENCY EXIT SIGN ON CEILING WAS INOPERATIVE. MX REPLACED THE EXIT SIGN AND OPS CHECKED GOOD.
